Last reply 2 months ago
Tecfidera newbie!

Evening, just wanted to get some advice and support ๐Ÿ˜Š This is my fourth day of starting tecfidera on the lower dose, donโ€™t want to speak too soon but had mild flushing, which is pretty embarrassing ๐Ÿ™„ and gone to the toilet more . Wondered if the side effects worsen on the higher dose? Iโ€™m back to work tomorrow, bit worried about managing side effects! Fingers crossed.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the โ€˜xโ€™.


stumbler
2 months ago

@stacko , whilst you wait for a specific response, you could try looking at previous posts concerning Tecfidera. Just select the Tecfidera tag that has been added automatically to the foot of your post above to access them. ๐Ÿ˜‰


stacko
2 months ago

Thanks, Iโ€™ve had a little look but havenโ€™t found anything yet! Iโ€™ll get looking ๐Ÿ‘


arbee
2 months ago

I’m a fellow Teccie and unfortunately there is no straight answer as everybody reacts differently, if you search the Tecfidera tag you will see stories ranging from people who had such terrible side effects they had to stop taking it to people who hardly noticed any side effects at all.

For most people it does get much easier over time, the first 6-8 weeks are the worst but once your body adapts to it, it gets much easier. I personally didn’t have many flushes at all but I did have stomach issues for at least 2 months but once I got past that I hardly notice I take it now.

What you’re experiencing sounds totally normal so no need to worry but how long you will experience the side effects for is a complete unknown unfortunately.


highlander
2 months ago

@stacko
I couldn’t agree more with @arbee
Although I spent quite a while in the army so had my stomach hardened by army food.
Never thought that would be a slight advantage years ago.
Happy trails.


stacko
2 months ago

Thank you for your info ๐Ÿ‘ itโ€™s day 5 and had no flushing or stomach problems ๐Ÿ˜Š hope itโ€™s going to continue along this path ๐Ÿคž


ktttty
2 months ago

I started it on Sunday. Early hours of Monday i was in agony, i felt like i was having contractions i was in so much pain and felt so sick. However today all feels good apart from odd flushing. So fingers crossed thats the worst out the way. Great question as i was wondering it too ๐Ÿ˜€


rmdaniels
2 months ago

@stacko
@ktttty
Iโ€™ve been on Tecfidera since being diagnosed in February. The flushing is a slight annoyance & just feels like Iโ€™ve had too much sun on my face. It only lasts a few minutes (maybe 10 minutes) for me. Iโ€™m pleased with it so far.


birdboy
2 months ago

I’ve been on tech for a year. Week three was hellish (stomach cramps), but otherwise it’s not too bothersome. Although this week I’ve had crazy flushing, twice, which is odd!


stacko
2 months ago

Letโ€™s hope itโ€™s all worth it, Iโ€™m going with a positive attitude and a smile on my face ๐Ÿ˜Š wishing you all the best ๐ŸŒˆ๐Ÿ‘

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.